BiLipschitz homogeneous hyperbolic nets
Keywords:
BiLipschitz maps, hyperbolic geometry, Margulis constant, homogeneous set, quadrilateral meshAbstract
We answer a question of Itai Benjamini by showing there is aHow to Cite
Bishop, C. J. (2024). BiLipschitz homogeneous hyperbolic nets. Annales Fennici Mathematici, 49(2), 685–694. https://doi.org/10.54330/afm.152404
Copyright (c) 2024 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.